# SDR DALA2016112909481

- Difficulty date: November 28, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 118,950 hours, 17,183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT LEFT WING I/B AFT FLAP I/B UPPER SURFACE. REPAIRED PER SRM 51-70-10.
